# SDR COMA0212030150010

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 27,486 hours, 23,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602501
- Condition: Corroded
- Location: Fuselage
- Part time: 27,486 hours, 23,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FOUND TO BE CORRODED BEYOND LIMITS.  REPAIRED FRAME IAW CRJ 200 SRM 53-00-15 AND CRJ 200 MDTM 51-20-08.
